# SDR USAA2014051300007

- Difficulty date: May 12, 2014
- Submitted: May 13, 2014
- Operation: Air carrier
- Aircraft: N181UW
- Make and model: Airbus A321-211
- Aircraft serial: 1531
- Aircraft time: 44,760 hours, 16,430 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: L3 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A SCREW LOOSE ON L3 DISARMING HANDLE.  SECURED L3 DOOR ARMING HANDLE, OK FOR SERVICE.
